# SDR JJBA20240611025

- Difficulty date: May 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Bent
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRANCE, LOWER STRUCTURE, T-PROFILE AT FRAME 67 FOUND BENDED. CARGO DOOR ENTRANCE, LOWER STRUCTURE, T-PROFILE AT FR67 REMOVED AND REPLACED
